@article{TM_2016_293_a14,
author = {Yu. V. Malykhin},
title = {Relative widths of {Sobolev} classes in the uniform and integral metrics},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {217--223},
year = {2016},
volume = {293},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2016_293_a14/}
}
Yu. V. Malykhin. Relative widths of Sobolev classes in the uniform and integral metrics. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Function spaces, approximation theory, and related problems of mathematical analysis, Tome 293 (2016), pp. 217-223. http://geodesic.mathdoc.fr/item/TM_2016_293_a14/
[1] Lorentz G.G., von Golitschek M., Makovoz Yu., Constructive approximation: Advanced problems, (Grundl. Math. Wiss.; Bd. 304)., Springer, Berlin, 1996 | MR | Zbl
[2] Pinkus A., $n$-Widths in approximation theory, Springer, Berlin, 1985 | MR | Zbl
[3] Tikhomirov V.M., “Teoriya priblizhenii”, Analiz–2, Itogi nauki i tekhniki. Sovr. probl. matematiki. Fund. napr., 14, VINITI, M., 1987, 103–260 | MR
[4] Konovalov V.N., “Otsenki poperechnikov tipa Kolmogorova dlya klassov differentsiruemykh periodicheskikh funktsii”, Mat. zametki, 35:3 (1984), 369–380 | MR | Zbl
[5] Babenko V.F., “O nailuchshikh ravnomernykh priblizheniyakh splainami pri nalichii ogranichenii na ikh proizvodnye”, Mat. zametki, 50:6 (1991), 24–30 | MR | Zbl
[6] Subbotin Yu.N., Telyakovskii S.A., “Tochnye znacheniya otnositelnykh poperechnikov klassov differentsiruemykh funktsii”, Mat. zametki, 65:6 (1999), 871–879 | DOI | MR | Zbl
[7] Garkavi A.L., “O sovmestnom priblizhenii periodicheskoi funktsii i ee proizvodnykh trigonometricheskimi polinomami”, Izv. AN SSSR. Ser. mat., 24:1 (1960), 103–128 | MR | Zbl
[8] Tikhomirov V.M., “Some remarks on relative diameters”, Approximation and function spaces, Banach Cent. Publ., 22, PWN Pol. Sci. Publ., Warszawa, 1989, 471–474 | MR
[9] Konovalov V.N., “Priblizhenie klassov Soboleva ikh konechnomernymi secheniyami”, Mat. zametki, 72:3 (2002), 370–382 | DOI | MR | Zbl
[10] Subbotin Yu.N., Telyakovskii S.A., “Splainy i otnositelnye poperechniki klassov differentsiruemykh funktsii”, Tr. In-ta matematiki i mekhaniki UrO RAN, 7:1 (2001), 208–216
[11] Subbotin Yu.N., Telyakovskii S.A., “Otnositelnye poperechniki klassov differentsiruemykh funktsii v metrike $L^2$”, UMN, 56:4 (2001), 159–160 | DOI | MR | Zbl
[12] Privalov Al.A., “O roste stepenei polinomialnykh bazisov i priblizhenii trigonometricheskikh proektorov”, Mat. zametki, 42:2 (1987), 207–214 | MR
[13] Korneichuk N.P., Ekstremalnye zadachi teorii priblizheniya, Nauka, M., 1976 | MR